# SDR SWAA2022031132476

- Difficulty date: July 18, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN SEVERAL PLACES AT AFT CARGO FLOOR; RIGHT Z CHANNEL SUPPORT; FROM STA 727 TO STA 767. DOT 221-10 / REMOVED AND REPLACED AFT CARGO COMPT FLOOR Z CHANNEL SUPPORT FROM ORIGINAL ATTACH POINT STA 727 TO ORIGINAL ATTACH STA 767 PER REF B737-700 SRM 51-40-02-OG-0 .
